# SDR CALA9801616

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Failed
- Location: Elevator Pcu
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE A HYDRAULIC SYSTEM WAS LOST AFTER TAKEOFF FROM IAH.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A HOLE IN ELEVATOR LEFT PCU PRESSURE FLEX LINE.  THE FLEX LINE WAS REMOVED AND REPLACED.  IN ADDITION, THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL.  OPERATIONAL CHECKS WERE GOOD WITH NO LEAKS NOTED.
